# SDR IPXA2022042681495

- Difficulty date: April 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slat Track
- Part number: ARB0219501
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING FRONT SPAR CAN ASSY. CRACK AT STA. XOS 717/SLAT #5 SLAT TRACK #11.REPAIRED CRACKED CAN ASSY. IAW VT-SAA EA 011-5720-01-A9547 REV I/R AND UPS EO MD11-5720-83528-A (MINOR).
